Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Loss of appetite, vomiting sensation even with little food, frequent motions. Serious?

Hi I am 23 years old lady(married ..PG student)I am suffering from some problems with my stomach for the last six months. I consulted doctors and have medicines two three times. But still am not feeling well. My apetite is lost and i feel like vomiting when taking even small amount of food.. Have same issue while brushing my teeth . Also having stomach pain and loose motions frequently. Also my body weight has went down 6 kg in 6 months. Am 162cm and my weight is now 47.5kg only.Am scared if I am having some serious illness . Plz reply me.
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
Aug 2012
Hi Preetha.

If you are not treated before with, you need treatment with anti-helminthics (to act against worms in the gut) such as albendazole and also anti-amoebic medications like tinidazole. Please see a good physician trained in internal medicine for appropriate doses and frequency of these medications and thorough clinical examination of yours.
In case you have already been treated with this then you need to do some basic blood and urine tests like hemoglobin, total WBC count, differential count, ESR, random sugar, urine routine and microscopic test, serum creatinine level and liver function tests. Please get back with the reports for further assistance. Take care.
Answered: Mon, 28 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor